# SDR CALA2024110601044

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 114,127 hours, 24,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 140N27669
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING J/C# 19-2560-1-9801 ON L4 DOOR, OBSERVED L4 'SLIDE ARM LIGHT' FLICKERING INTERMITENTLY WHEN ARMED. R/R L4 DOOR GIRT BAR (M&E 19-2566-3-0005) AND FWD AND AFT BAR LOCK ASSY (M&E 19-2566-3-0002) IAW AMM 25-66-10. OPS CHECKS NORMAL AT THIS TIME. OK TO CONTINUE. PARTS USED: 19-2566-3-0005,QTY :1  19-2566-3-0002,QTY :1 C/W RII INSPECTION OF L4 DOOR SLIDE GIRT BAR AND BAR LOCKS PER MM 25-56-10 SEE SLIDE R&R JOB CARD FOR REMOVAL AND REPLACMENT OF SLIDE
